Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 23 (2009), Issue 5, Pages 376-378
http://dx.doi.org/10.1155/2009/503916
Brief Communication

Clozapine-Induced Fatal Fulminant Hepatic Failure: A Case Report

Albert Chang, Darin S Krygier, Nazira Chatur, and Eric M Yoshida

Division of Gastroenterology, University of British Columbia, Vancouver, British Columbia, Canada

Received 29 April 2008; Accepted 1 May 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albert Chang, Darin S Krygier, Nazira Chatur, and Eric M Yoshida, “Clozapine-Induced Fatal Fulminant Hepatic Failure: A Case Report,” Canadian Journal of Gastroenterology, vol. 23, no. 5, pp. 376-378, 2009. doi:10.1155/2009/503916